MAUDE Adverse Event Report: BIOMET 3I 3I T3 TAPERED IMPLANT 6/5 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3 TAPERED IMPLANT 6/5 X 10MM; DENTAL IMPLANT
Catalog Number BOPT6510
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 09/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant at tooth site #15 was removed as crown was not seating.General dentist could not seat crown sent to our office.We attempted to seat again & found there is internal distortion.Internal damage, the metal is distorted, meaning it is not its original shape but has been stripped in a way.Symptoms as a result of the event: bone loss.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) bopt6510, (3i t3 tapered implant 6/5 x 10mm) for evaluation.Visual evaluation was performed , slight wear found on the collar and [internal] drive feature however, no damaged drive feature has been identified.Functional testing with an in-house mating component was conducted; a healing abutment seated as intended.Dhr review was completed for the subject lot number 2023030793.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023030793 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: damaged drive feature.The customer did not submit images for the reported event.A definitive root cause could not be determined since the device malfunction did not occur, and the reported event has been unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.No damage was identified.The reported event was not confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
3I T3 TAPERED IMPLANT 6/5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20347417
Report Number0001038806-2024-02219
Device Sequence Number8108044
Product Code DZE
UDI-Device Identifier00844868029854
UDI-Public(01)00844868029854(17)280327(10)2023030793
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberBOPT6510
Device Lot Number2023030793
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight70 KG
Patient EthnicityNon Hispanic